# SDR C2XA05BT078

- Difficulty date: November 3, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 7,816 hours, 4,117 cycles
- Engine: Allsn AE3007A
- Engine time: 5,810 hours, 3,025 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Heat Shield
- Part number: 23070930
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK MAINTENANCE FOUND THE NR 1 ENGINE REAR TURBINE BEARING SUPPORT HEAT SHIELD BROKEN, DAMAGED TWO REAR TURBINE BEARING SUPPORT STRUTS/PYLONS (P/N 23077731).  THE 11 O`CLOCK POSITION STRUT HAD BEEN CUT 0.25 INCHES THROUGH AND THE 1 O`CLOCK POSITION STRUT WAS CHAFED, BATTERED, AND CUT THROUGH IN VARIOUS PLACES.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE IAW EXPRESSJET TASKCARD 6271001 AND EMB145 XR MM 71-00-00.  OPS AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
